Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
jeremyrox

Does accutane effect penis growth??

NO i guess...haha why your penis grew smaller

:lol: (I'm sorry, that was very immature :redface:)

Share this post


Link to post
Share on other sites
It's scientifically proven to cause male users to suffer having a micropenis.

Is there a reference that you can direct us to, in order that it can be established whether your statement is factual or not, with regard to the scientific proof you have mentioned?

Share this post


Link to post
Share on other sites
It's scientifically proven to cause male users to suffer having a micropenis.

Is there a reference that you can direct us to, in order that it can be established whether your statement is factual or not, with regard to the scientific proof you have mentioned?

I think they were kidding. No, Accutane is not a reason for your small penis.

Share this post


Link to post
Share on other sites
Is there a reference that you can direct us to, in order that it can be established whether your statement is factual or not, with regard to the scientific proof you have mentioned?

I do say, good sir, the gentleman has deceived you with his jocularity (that ninnie!). But please, sit down and enjoy a cup of Earl Grey. <adjusts monocle>

Share this post


Link to post
Share on other sites
Guest missyjean130

what makes earl grey tea...earl grey?

im sure if it affected your peter then it would be in the looong list of side effects

Share this post


Link to post
Share on other sites
Is there a reference that you can direct us to, in order that it can be established whether your statement is factual or not, with regard to the scientific proof you have mentioned?

I do say, good sir, the gentleman has deceived you with his jocularity (that ninnie!). But please, sit down and enjoy a cup of Earl Grey. <adjusts monocle>

Indeed, good sah'! *sip*

Share this post


Link to post
Share on other sites

Aah, what a suggestion! A man of real class, earl grey! A cup of earl grey tea would greatly ease my stress in relation to the deceiving comment that was made. That "ninnical" suggestion was really starting to affect my confidence in the safety of this product.

Share this post


Link to post
Share on other sites

I don't understand why everyone say that it doesn't affect your penis or other androgen growth.

Google for : "Effect of oral isotretinoin treatment on skin androgen receptor levels in male acneic patients". According to the study, serum DHT was significantly lower in patient treated with Accutane. Also androgen receptor levels were decreased in back skin after treatment.

DHT is a more potent androgen than testosterone and is important for penis and male hair growth. Why is it so impossible for this drug to cause decreased pubertal growth including penis growth? The decrease in DHT, can it possible be the explanation for the decreased libido some people report?

Share this post


Link to post
Share on other sites

Studies have shown that Accutane does NOT significantly affect the circulating levels of testosterone, but it does cause a 2.6 fold decrease in the number of testosterone receptors in your cells (which reduces acne, that is caused by androgens). Androgens stimulate protein synthesis and cell-division aka proliferation or mitosis. Accutane doesn’t castrate you from the outside, it castrates you from the inside.

Effect of oral isotretinoin treatment on skin androgen receptor levels in male acneic patients

http://jcem.endojournals.org/cgi/content/abst...

Accutane reduces the levels of testosterone receptors in the body. This article applies this to the skin, which must account for a lot of testosterone reception as the skin is a large area of the human body, but since Accutane has systemic chemotherapeutic effects on the whole body, what's to say that this doesn't occur for all testosterone receptors in the body? With a blood test, Accutane patients will test normal on testosterone level and DHT. However, the message is going around, but no-one is there to receive it because the receptors for the testosterone in the body are decreased 2.6 fold by Accutane, as proved by the study above. And this is just after 3 months. Rather than the removal of your balls from the outside of your body, your ability to receive the testosterone is removed from the inside of your body. Accutane is one of the most powerful anti-androgenic substances on the market, which is why it has been studied as chemotherapy for prostate cancer.

Vitamin A and Retinoid Cancer Adjuvant Therapy from the Life Extension Foundation

http://www.lef.org/protocols/prtcl-027h.shtml

Share this post


Link to post
Share on other sites

"No change in serum testosterone (28 +/- 4.40 vs. 26.70 +/- 2.10 nmol/L; P=NS) and significant decrease in 5aDHT (5.10 +-2.20 vs. 4.05 +-1.65 nmol/L; P<0.02)." - Effect of Oral Iso...

Isn't DHT decreased? Or is it decreased in skin and not serum?

According to this study, receptor levels are decreased 2.6 fold just after treatment. Do we know if this is true after say 1 year after treatment?

Also what about tetracycline? "Decrease in serum testosterone concentration during treatment with tetracycline." (17 +/- 0.9 vs 21 +/- 0.8 nmol/l, P less than 0.01). Why isn't this side-effect listed, because people won't notice it?

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×